MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #5 22MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #5 22MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-G-522
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
This pi is for the revision on (b)(6) 2021.Patient had left index tka (outside of cors scope).Patient has had multiple revisions (outside of cors scope) for instability.On (b)(6) 2021 the patient is admitted for revision due to instability.Undergoes revision of all components.On (b)(6) 2021 the patient presents with left pji and is revised with exchange of poly only and with antibiotic loaded cement for treatment.On (b)(6) 2021, the patient undergoes second revision for left pji with poly exchange only.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: tri ts femur sz6 left; cat# 5512-f-601; lot# gub4s.Tri ts baseplate size 5; cat# 5521-b-500; lot# gud3sa.Triathlonctrfemconeaug sz 6l; cat# 5549-a-661; lot# me561.Triathlon sym cone aug sz e; cat# 5549-a-150; lot# nk6p1.Tri press-fit stem 21x150mm; cat# 5566-s-021; lot# 0079555h.Tri post augment sz6 10mm; cat# 5544-a-600; lot# wtzu.Triathlon femoral distal augment 10mm - size 6 left; cat# 5541-a-601; lot# ggs9g.Tri rm/ll tib aug sz5 5mm; cat# 5545-a-502; lot# erawp0a.Tri press-fit stem 15x150mm; cat# 5566-s-015; lot# 0076554l.Tri post augment sz6 10mm; cat# 5544-a-600 ; lot# wtzu.Triathlon femoral distal augment 15mm - size 6 left; cat# 5542-a-601; lot# wtra.Tri lm/rl tib aug sz5 10mm; cat# 5546-a-501; lot# erfcv8d.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
X3 TRIATHLON CS INSERT #5 22MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12808407
Report Number0002249697-2021-01878
Device Sequence Number4778115
Product Code MBH
UDI-Device Identifier07613327045925
UDI-Public07613327045925
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Model Number5531-G-522
Device Catalogue Number5531G522
Device Lot NumberLFN249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date11/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight98 KG
Patient RaceBlack Or African American